Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Fatty liver infiltration problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
User :   Hello I used your service before i would like to discuss with an MD again
Doctor :   Hi
User :   Hello i had an abdominal ultrasound -- revealed fatty liver infiltration and a hypodense mass on my kidney 1 by 2 cm ... every morning i have loose bowels and nausea the slowly goes away thru the day -- is that nausea caused by the liver condition or the kidney? my bilirubin is slightly elevated
Doctor :   no , the symptoms are not related to the ultrasound findings
User :   ok so it might not be connected to either?
Doctor :   yes, there is no direct connection with either
Doctor :   do you feel heart burns early in the day ?
User :   i was also thionkingh stress because i work at a job i dislike
User :   heartburn sometimes
Doctor :   yes, stress could be a likely cause
Doctor :   and its acid peptic disease due to increased acid production which is very common in stress
User :   i am actually heaving most mornings for five ot ten minutes, some mucus production - never vomiting anything tho
Doctor :   thats due to increased gastric secretion over night
Doctor :   vomiting can result in sever cases
User :   yes its always worst in the mornig and right after eating
User :   ive had this a long time
Doctor :   have you got an Upper GI endoscopy any time ?
User :   no i had an upper GI years ago and they thought i may have reflux
Doctor :   well repeat again it will give a detail insight into the problem
User :   the elevated bilirubin would not cause nausea?
Doctor :   yes, it may but at very higher levels like more than 10mg/dl
Doctor :   May i know your bilirubin values ?
User :   my doctor has mentioned reflux and wants me to take medication do you suggest a higer dose before bed?
Doctor :   no its a early morning before breakfast dose
User :   sorry i dont have the report
Doctor :   whose effect will b e high over the night
User :   so why the immediate diarhea as soon as i wake up? stress or acid?
Doctor :   its ok, and i would suggest you to get a repeat Endoscopy done
User :   would this cause diahrea stress or acid?
Doctor :   the acid in the stomach acts as a stimulus for the rest of the GI ( intestines ) to push out everything hence loose stool
User :   so the body is trying to eliminate the build up
Doctor :   yes,
User :   the kidney and liver are unrelated -- i am going to check on the kidney w/nephroligst -- thinking is its a cyst
Doctor :   i do consider the same ( cyst )
Doctor :   well nephrologist consultation will help a lot
User :   fatty liver i am overweight
Doctor :   overweight can lead to fatty liver , and can be cured by strict bland diet
Doctor :   No spice and No fat food
User :   i eat a lot of meat and spicy food though ive cut down
User :   coffe too
Doctor :   fine coffee is always not good
Doctor :   avoid meat , but ones like chicken, fish , turkey are ok to take
User :   ok so i understand controlling the acid will relieve the symptoms its not the kidney or fatty liver causing the severe symptoms
Doctor :   yes, you are right
User :   well thank you you have been a great help ive used you before and its a pleasure what medication do you suggerst?
User :   what medication?
Doctor :   PRILOSEC
Doctor :   Once a day early in the morning before food
User :   dose? i am 240 lbs
Doctor :   30mg
User :   ok thoank you
User :   thnak you
Doctor :   You are welcome
Doctor :   Bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor